HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Information Science and Technology / Faculty of Information Science and Technology >
Peer-reviewed Journal Articles, etc >

Quantized Event-Triggered Control of Discrete-Time Linear Systems with Switching Triggering Conditions

Files in This Item:
Quantized event-triggered control of discrete-time linear systems with switching triggering conditions.pdf1.21 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/70884

Title: Quantized Event-Triggered Control of Discrete-Time Linear Systems with Switching Triggering Conditions
Authors: Yoshikawa, Shumpei Browse this author
Kobayashi, Koichi Browse this author →KAKEN DB
Yamashita, Yuh Browse this author →KAKEN DB
Keywords: event-triggered control
quantization
linear matrix inequality (LMI)
networked control systems
Issue Date: Feb-2018
Publisher: 電子情報通信学会
Journal Title: IEICE transactions on fundamentals of electronics communications and computer sciences
Volume: E101–A
Issue: 2
Start Page: 322
End Page: 327
Publisher DOI: 10.1587/transfun.E101.A.322
Abstract: Event-triggered control is a method that the control input is updated only when a certain triggering condition is satisfied. In networked control systems, quantization errors via A/D conversion should be considered. In this paper, a new method for quantized event-triggered control with switching triggering conditions is proposed. For a discrete-time linear system, we consider the problem of finding a state-feedback controller such that the closed-loop system is uniformly ultimately bounded in a certain ellipsoid. This problem is reduced to an LMI (Linear Matrix Inequality) optimization problem. The volume of the ellipsoid may be adjusted. The effectiveness of the proposed method is presented by a numerical example.
Rights: copyright©2018 IEICE
Relation: http://search.ieice.org/
Type: article
URI: http://hdl.handle.net/2115/70884
Appears in Collections:情報科学院・情報科学研究院 (Graduate School of Information Science and Technology / Faculty of Information Science and Technology) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 小林 孝一

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University